How JustAnswer Works:

  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.

Ask Carol Kryder LMFT Your Own Question

Carol Kryder LMFT
Carol Kryder LMFT, Mental Health Professional
Category: Mental Health
Satisfied Customers: 808
Experience:  APA Board Certified, Diplomate,Substance Abuse Professional, 20 years family therapy experience
13965555
Type Your Mental Health Question Here...
Carol Kryder LMFT is online now
A new question is answered every 9 seconds

after nearly 9 yrs on Effexor-XR could I still be having side

Resolved Question:

after nearly 9 yrs on Effexor-XR could I still be having side effects
Submitted: 7 years ago.
Category: Mental Health
Expert:  Nancy replied 7 years ago.
Hi,

What side-effects do you think you are having?

Nancy
Customer: replied 7 years ago.

sorry - not having a good brain day

 

Expert:  Nancy replied 7 years ago.
That's okay! We all have those :-)

What side-effects are you having? And have you had them the whole time since being on Effexor? Or, do they come and go?

Nancy
Customer: replied 7 years ago.

hi - thanks for waiting

 

Customer: replied 7 years ago.

side effects such as"

tinnitus

sweating

I'm asking because I need to know if BPV could be rellated to Effexor

Customer: replied 7 years ago.

side effects such as"

tinnitus

sweating

 

I'm asking because I need to know if BPV could be rellated to Effexor

Expert:  Carol Kryder LMFT replied 7 years ago.
Hello:

If you are asking if benign positional vertigo is related to Effexor, I have had clients who have taken Effexor for as long as you have and have never had an issue with any type of vertigo. I am not a doctor, but my understanding of vertigo is that it is usually due to a problem with the inner ear or a problem with eye-ear coordination. I am not aware of any connection between Effexor and vertigo of any kind.

You may wish to look at this website: http://depression.emedtv.com/effexor/effexor-side-effects.html

I hope this has been helpful. I wish you well.
Carol Kryder LMFT, Mental Health Professional
Category: Mental Health
Satisfied Customers: 808
Experience: APA Board Certified, Diplomate,Substance Abuse Professional, 20 years family therapy experience
Carol Kryder LMFT and other Mental Health Specialists are ready to help you